# SDR WX0A2014091772158

- Difficulty date: September 11, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 63,425 hours, 41,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE EMER LIGHTS INOPERATIVE.  R & R EMER BATTERY POWER SUPPLY IAW AMM 33-53-01.  SYS OPERATIONS NORMAL.
